Article
Fixed Point Theorem For Integral Type C∗-Valued Contraction
Authors
and
Abstract
Recently, Z. Ma et al., introduced the notion of C∗-algebra valued metric spaces and proved some related fixed point theorems in these spaces. In this paper, we introduce the concept of Branciari integral type contractive condition for C∗-algebra valued metric spaces. Also we provide an example to support our main result.
Keywords
Metric space, C∗-algebra valued metric spaces, Branciari contractive mapping, fixed point result.
Citation
Zada, A. & Saifullah, S. (2016). Fixed point theorem for integral type c∗-valued contraction. Journal of Analysis & Number Theory, 4(2), 101–104. https://doi.org/10.18576/jant/040203
A. Zada and S. Saifullah, “Fixed point theorem for integral type c∗-valued contraction,” Journal of Analysis & Number Theory, vol. 4, no. 2, pp. 101–104, 2016, doi: 10.18576/jant/040203.
Zada A, Saifullah S. Fixed point theorem for integral type c∗-valued contraction. Journal of Analysis & Number Theory. 2016;4(2):101–104. doi:10.18576/jant/040203.
Zada, A. and Saifullah, S. (2016), ‘Fixed point theorem for integral type c∗-valued contraction’, Journal of Analysis & Number Theory, 4(2), pp. 101–104. Available at: https://doi.org/10.18576/jant/040203.
Zada, Akbar, and Shahid Saifullah. “Fixed Point Theorem for Integral Type C∗-valued Contraction.” Journal of Analysis & Number Theory, vol. 4, no. 2, 2016, pp. 101–104. https://doi.org/10.18576/jant/040203.
Zada, Akbar, and Shahid Saifullah. “Fixed Point Theorem for Integral Type C∗-valued Contraction.” Journal of Analysis & Number Theory 4, no. 2 (2016): 101–104. https://doi.org/10.18576/jant/040203.
Export citation
Published by: Engineering Journals


